Show simple item record

dc.contributor.authorBernardi, Giulia
dc.contributor.authorFreixas Bosch, Josep
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtiques
dc.identifier.citationBenardi, G.; Freixas, J. An axiomatization for two power indices for (3,2)-simple games. "International game theory review", 1 Gener 2019, vol. 21, núm. 1, 1940001, p. 1-24.
dc.descriptionElectronic version of an article published as International Game Theory Review, Vol. 21, Issue 1, 1940001, 2019, p. 1-24. DOI: 10.1142/S0219198919400012] © World Scientific Publishing Company
dc.description.abstractThe aim of this work is to give a characterization of the Shapley–Shubik and the Banzhaf power indices for (3,2)-simple games. We generalize to the set of (3,2)-simple games the classical axioms for power indices on simple games: transfer, anonymity, null player property and efficiency. However, these four axioms are not enough to uniquely characterize the Shapley–Shubik index for (3,2)-simple games. Thus, we introduce a new axiom to prove the uniqueness of the extension of the Shapley–Shubik power index in this context. Moreover, we provide an analogous characterization for the Banzhaf index for (3,2)-simple games, generalizing the four axioms for simple games and adding another property.
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Investigació operativa::Teoria de jocs
dc.subject.lcshGame theory
dc.subject.lcshVoting -- Mathematical models
dc.subject.lcshVoting -- Abstention
dc.subject.otherGames with abstention
dc.subject.otherPower indices
dc.titleAn axiomatization for two power indices for (3,2)-simple games
dc.subject.lemacJocs, Teoria de
dc.subject.lemacVot -- Models matemàtics
dc.subject.lemacAbstencionisme electoral
dc.contributor.groupUniversitat Politècnica de Catalunya. GRTJ - Grup de Recerca en Teoria de Jocs
dc.description.peerreviewedPeer Reviewed
dc.subject.amsClassificació AMS::91 Game theory, economics, social and behavioral sciences::91A Game theory
dc.rights.accessOpen Access
dc.description.versionPostprint (author's final draft)
local.citation.authorBenardi, G.; Freixas, J.
local.citation.publicationNameInternational game theory review
local.citation.number1, 1940001

Files in this item


This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain